Share Facebook


02-22-2012, 10:26 PM   #1
elizayates
 
elizayates's Avatar
 
Join Date: Feb 2012
Location: manchester
Humira

Hi,
I'm new here so I don't know exactly what I'm doing. Anyway I started Humira about a year ago just before I started college. It works very well for my Crohns symptoms but I think it is causing other problems. Ive always been an over achiever, I got a* in all my gcses, I got an IQ of 155 for mensa, etc. But since I started Humira Ive got almost no memory and my grades are now D/E which is not good because I want to be a doctor. Ive told my doctor but he just says stick with it because my crohns is fine. Has anybody else had a problem like this?
02-23-2012, 12:48 AM   #2
handle
Senior Member
 
handle's Avatar
 
Join Date: Feb 2011
Gosh, I haven't noticed this issue. I'm sure it is frustrating for you. Is it possible that you have some other deficiency that is causing the memory loss? The B-group vitamins are particularly important. Perhaps a full blood work up might show something.

Welcome to the forum. Good luck with your pursuits.
Reply

Thread Tools


All times are GMT -5. The time now is 07:05 AM.
Copyright 2006-2017 Crohnsforum.com